# SDR USAA920080365

- Difficulty date: January 24, 2008
- Submitted: February 7, 2008
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- Aircraft time: 50,169 hours, 34,179 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q3 CHECK - NR JK-11-27300/1, LEFT WING NR 2 SLAT LOWER SKIN CRACKED.  REPAIRED LEFT WING NR2 SLAT LOWER SKIN IAW B737 SRM 57-43-01 REPAIR 6.
